Sinutab Tablets - 15 Tablets are formulated to relieve pain and clear congestion, so your blocked sinuses stop giving you grief.
These sinus tablets also relieve congestive symptoms, pain and fever associated with cold, flu, hay fever and sinusitus.
Please read enclosed leaflet carefully before using this product.
For oral use.
Adults & children aged 12 and over: Two tablets every four to six hours, up to four times a day. Do not give to children under 12 years old.
Consult your doctor or pharmacist before using this medicine if you are pregnant or taking any other medicines.
Do not exceed the stated dose. If symptoms persist, consult your doctor.
CONTAINS PARACETAMOL: Do not take with any other product containing paracetamol. In the event of an overdose, seek immediate medical attention, even if you feel well
Sinutab tablets contain two active ingredients: Paracetamol 500 mg and Phenylpropanolamine hydrochloride 12.5 mg.